OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4166

Title: Lower bounds of Fucik eigenvalues of the weighted one dimensional p-Laplacian
Authors: Pinasco, Juan Pablo
Keywords: Fučik spectrum
p-laplacian
eigenvalue bounds
Lyapunov inequality
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Juan Pablo Pinasco, "Lower bounds of Fucik eigenvalues of the weighted one dimensional p-Laplacian", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 49-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
Abstract: In this paper we obtain a family of curves bounding the region which contains all the non trivial Fucik eigenvalues of the weighted one dimensional p laplacian with Neumann boundary conditions. We obtain different proofs of the isolation result of the trivial lines, and the existence of a gap at infinity between the first curve and the trivial lines. We also give a lower bound for the eigenvalues of the p-Laplacian with Neumann boundary conditions.
URI: http://hdl.handle.net/10077/4166
ISSN: 0049-4704
MS Classification: 34L15
34L30
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
PinascoRendMat36.pdf147.47 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.